MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRABECULAR METAL REVERSE SHOULDER SYSTEM POLY LINER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. TRABECULAR METAL REVERSE SHOULDER SYSTEM POLY LINER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 00434906606
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a reverse shoulder revision procedure approximately 5 months post-implantation due to component dilsocation.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in australia.Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): 110030777(66144236).Associated product information: 180559(62212850).115398(66508387).110032410(67109285).180552(67160072).180550(67221332).180550(67232909).00-4349-016-13(66866727).The customer has not indicated whether the product will be zimmer biomet for investigation, and the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; b7; d2; d4; d9; g1; g3; g6; h1; h2; h3; h4; h10.The reported event cannot be confirmed.Visual examination of the provided photos identified the explanted products with signs of use and biological debris.However, as the products were not returned, further analysis could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.The root cause of the reported issue is attributed to patient non-compliance.It was indicated that the patient admitted to lifting and carrying weights in excess of the surgeons' direct orders.Ifu indicates "patients should be warned of the impact of excessive loading that can result if the patient is involved in an occupation that includes substantial lifting, or excessive muscle loading due to weight that places extreme demands on the shoulder and can result in device failure or dislocation." if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a shoulder revision approximately five months post-implantation due to dislocation with humeral polyethylene liner dissociation.Approximately seven weeks after the initial procedure, the patient lifted and carried weights contrary to post-operative restrictions and sustained a dislocation.The patient presented to an emergency department where closed reduction was attempted for a couple of hours.The treating surgeon believed that the prolonged reduction attempts contributed to dissociation of the humeral polyethylene liner, which led to the subsequent revision.It was reported that no further information is available.

Brand Name
TRABECULAR METAL REVERSE SHOULDER SYSTEM POLY LINER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23693781
Report Number0001822565-2025-04352
Device Sequence Number21426445
Product Code PHX
UDI-Device Identifier00889024633162
UDI-Public(01)00889024633162(17)290528(10)66623400
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00434906606
Device Lot Number66623400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale